Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space - Publikacja - MOST Wiedzy

Wyszukiwarka

Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space

Abstrakt

Using the Mountain Pass Theorem, we establish the existence of periodic solution for Euler–Lagrange equation. Lagrangian consists of kinetic part (an anisotropic G-function), potential part and a forcing term. We consider two situations: G satisfying at infinity and globally. We give conditions on the growth of the potential near zero for both situations.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Magdalena Chmara, Jakub Maksymiuk. (2019). Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space, 470(1), 584-598. https://doi.org/10.1016/j.jmaa.2018.10.022

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS nr 470, wydanie 1, strony 584 - 598,
ISSN: 0022-247X
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Chmara M., Maksymiuk J.: Mountain pass type periodic solutions for Euler–Lagrange equations in anisotropic Orlicz–Sobolev space// JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. -Vol. 470, iss. 1 (2019), s.584-598

wyświetlono 10 razy

Publikacje, które mogą cię zainteresować

Meta Tagi